Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Acne vulgaris on chest, back, neck, itching, scabs, orange pus. Treatment?

Hello, I m a 16 year old male and I ve got a severe case of acne vulgaris . It s all over my chest, back, and the nape of my neck, and it hurts! It s super itchy and I can t help but scratch them, tearing the scabs off in the process. They re probably really infected because the pus is a little orangish in color. So I d just like to know the easiest ways of curing this problem.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Dear
Thanks for your query

Dont worry too much .... Do not squeeze or scratch the pimples.Keep your skin clean,Have healthy diet & lots of fluids.Avoid too much oily foods.Apply topical Clindamycin gel over the pimples for a month.You can use topical tretinoin over the comedones [ but be careful as sensitive persons develop burning sensation and redness after application]..and use oral Isotretinoin for 4-6 months [but always under supervision of your dermatologist]
Hope this helps you.
Stay in touch with your dermatologist.

Take care :)
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor